# SDR USAA2015022400002

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 24,044 hours, 3,290 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY ESPRESSO MAKER 4 - 11 GAVE OFF SMOKE, UNIT WAS SHUT OFF & CB PULLED.  UNIT WAS SOMEWHAT LOOSE IN THE RACK.
